Toddler revived with Narcan after mom notices him ‘acting strange, losing his balance’

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

AKRON, Ohio — Police are investigating after a one-year-old boy apparently overdosed on an opioid and was hospitalized.

According to Akron police, at about 8 p.m. Tuesday officers were called to Akron Children’s Hospital after the boy was taken there by his mother.

The mother told police she noticed he was outside their home in the 800 block of Raymond Street acting strange and losing his balance.

Police reports state she decided to take him to the hospital after he was in and out of consciousness.

Hospital staff used Narcan to revive the child.

The boy, along with his seven-year-old and five-year-old sisters, was taken from his mother’s custody. They were placed in the care of Summit County Children’s Services.

The overdose is still under investigation, and no charges have been filed.

Google Map for coordinates 41.081445 by -81.519005.

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.